I am 64 years old patient on anti-hypertension medication and also on Statins. The other day I flew for about 5 hours (2 1/2 hrs each way) and at the end of the day both my feet had swollen. The swelling got considerably reduced the next day. However, I got my blood tested to rule out kidney and lever (as I am on Statins) implications. All the numbers were within the range. I walk almost every day for about an hour and cover a little over four miles. My doctor told me that it is a problem connected with reduced circulation of blood due to age. The edema is now fully gone.
Any person with such an experience? Would topical applications help?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?